He put it in my husbands name for ins . Reasons. I was on wayfaron blood thinner at the time. The Dr. Showed me how to apply and said just put the size of a dime in your palm and rub it over your chest area. I did what he showed me. Included the breast and all around it. It didnt do any good. But aprox a yr later or less. I was DX with breast cancer. Ive had 4 surg and two week long hosp. Stays. This Dr dont even take your blood pressure. I weigh myself when I go in. All he does is write out the meds. What should I do? Im wondering if this caused my cancer. I also had a hyst of bloodclots and strokes and MS. What should I do? I no longer use it. But am wondering if it was illegal for him to write me a script in my husbands name. Esp one with all the side effects. Im lost. Have a bleeding ulcer now also thank you.
It sounds like you have many issues with this doctor. I would consult a lawyer if you are truely serious with your complaint. Frankly, I doubt that Testim (a male hormone replacement therapy) would cause cancer where you rubbed it. If that were true, all sorts of men would have developed cancer where they have applied it for years.
- Testim Information for Consumers
- Testim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Testim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2011 • 1 answer
Posted 27 Sep 2012 • 6 answers
Posted 22 Apr 2015 • 1 answer
Posted 17 Mar 2016 • 0 answers
Posted 31 Mar 2016 • 2 answers